Skip navigation


Vitamin B12 is a necessary trace element like many other we take in through food and drink. While many of us take supplemental vitamins through individual dosages or multi vitamin capsules, there is a issue to be aware of. That is that excess B!@ can cause numbness in extremities of some of us. The average required amount is 4-6 Micro grams ( this is about 1/20th of a gram). I have been taking a multi vitamin that contains a full gram in each capsule. I started getting this numbness in my right side fingers and a dull ache in my arm. This occurred once before when I drinking a bottle of vitamin water daily (which had 100% of B12). This is just a heads up if you experience the numbness and tingling while taking supplements or multi vitamins containing B12. I will get past this by ceasing the use of the multivitamin I am now taking. Please read the label of any supplements and multi vitamins to determine how much B12 is in them.

btn_donateCC_LG

Please Donate

%d bloggers like this: